# SDR 2001FA0000450

- Difficulty date: September 25, 2001
- Submitted: October 29, 2001
- Operation: General aviation
- Aircraft: N407AK
- Make and model: Bell 407
- Aircraft serial: 53269
- Engine: Allsn 250C47B
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Part serial: A1898
- Condition: Debonded
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OVAL SHAPED AREA ON OUTSIDE OF TAIL ROTOR BLADE DEBONDED.  11 INCHES FROM BLADE ROOT TO 17 INCHES FROM BLADE ROOT.  1 INCH FROM TRAILING EDGE TO 3 INCHES FROM TRAILING EDGE OF BLADE.
